Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2018 | 2016
Number of items: 2.

2018

Klus, S. and Gelß, P. and Peitz, S. and Schütte, Ch. (2018) Tensor-based dynamic mode decomposition. Nonlinearity, 31 (7). pp. 3359-3380. ISSN 0951-7715

2016

Klus, S. and Gelß, P. and Peitz, S. and Schütte, Ch. (2016) Tensor-based dynamic mode decomposition. SIAM Journal on Scientific Computing . ISSN ISSN 1064-8275 (print); 1095-7197 (electronic) (Submitted)

This list was generated on Sun May 26 08:28:28 2019 CEST.